# SDR MASA200601245

- Difficulty date: May 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,354 hours, 4,588 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7228 AUS - FLAP FAULT STATUS MSG.  CONTRACT MX WAS ABLE TO CLEAR THE INHIBITS.
